# SDR FDEA201409142608

- Difficulty date: September 14, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME LOWER FWD CORNER FITTING IS CORRODED.   REMOVED AND REPLACED THE CORNER FITTING IAW SRM 51-31-01.  ADJUSTED, SAFTIED OPS CHECKED GOOD IAW AMM 52-33-00-0.  MAJOR REPAIR.
